# SDR SWAA2015102345279

- Difficulty date: September 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 68,538 hours, 55,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545777
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER HINGE CUT OUT FWD UPPER CORNER CRACKED.  REPAIRED CUT OUT IAW EA & ER.
